# SDR DL767010161

- Difficulty date: January 10, 2001
- Submitted: February 15, 2001
- Operation: Air carrier
- Aircraft: N104DA
- Make and model: Boeing 767232
- Aircraft serial: 22216
- Aircraft time: 58,108 hours, 28,103 cycles
- System (JASC): 3150 · Central Warning
- Part: Harness
- Condition: Overheated
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: O

## Discrepancy

MULTIPLE EICAS WARNINGS AND AN ELECTRICAL BURNT SMELL IN COCKPIT AND MID CABIN.  FOUND WIRE BUNDLE BURNED ABOVE P50 PANEL DUE TO CHAFING ON STRUCTURE.  REPAIRED WIRE AND TESTED ON NR 1 THROUGH 120, EXCEPT 6, 7 AND 106.
